# SDR ASAA2023072344185

- Difficulty date: July 23, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,371 hours, 17,302 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Faulted
- Location: #1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#1 ENGINE WOULD NOT START WITH IGN R, NORMAL START WITH IGN L. GROUNDED - YES. (RESOLVED ON W/O: 1962503 TASKCARD: N/R-00002 ) REVERSED MEL PROCEDURE, REF FIM TASK 80-06 TASK 804. AS A PRECAUSION REMOVED AND REPLACED RH IGNITOR FOR #1 ENG REF AMM 74-21-02. OPS CHECK GOOD. RAN #1 ENG 2 TIMES WITH NO DEFECTS NOTED. FAULT WAS INTERMITTENT. THIS CLEARS MEL 74-1E. NO HISTORY 30 DAYS. PLACARDS REMOVED. SEAMC ASHRAF NOTIFIED.
